# SDR ASOA99065

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 16,194 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 1 AND NR 2 EMERGENCY BATTERY PACKS FOUND TO BE INOPERATIVE.  TXK MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 EMERGENCY BATTERY PACK.  (M)
